• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Weak error for stable driven SDES: expansion of the densities

Journal of Theoretical Probability. 2011. Vol. 24. No. 2. P. 454-478.
Konakov V., Menozzi S.

Consider a multidimensional stochastic differential equation governed by a symmetric stable process. Under suitable assumptions on the coefficients, the unique strong solution of the above equation admits a density with respect to Lebesgue measure, and so does its Euler scheme. Using a parametrix approach, we derive an error expansion with respect to a time step for the difference of these densities.